CureZone   Log On   Join
Re: Accutane caused cheilitis-Vitamin A/retinol cream will improve your lips.
 
  Views: 4,514
Published: 9 years ago
 
This is a reply to # 1,928,737

Re: Accutane caused cheilitis-Vitamin A/retinol cream will improve your lips.


I don't understand this. Accutane is Vitamin A so how will putting pure Vitamin A on your lips help? Surely you want to avoid Vitamin A to let your body recover.

Anyway I was on accutane and it caused this as I was overusing lipbalms to help the dryness. Anyway I have been not using lip balms for months now, am living a healthy lifestyle and am leaving the skin on my lips alone as much as possible and when I do need to exfoliate to go out I use steam so no hurt is caused. Been doing this for months now and have witnessed continuous improvement and have seen the layers of skin slowly build again and I am now very nearly healed. I would avoid putting anything on your lips to be honest, there is no overnight cure it is a healing process.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

5.188 sec, (1)